# SDR 2006UALA01305

- Difficulty date: July 2, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 15,865 hours, 6,257 cycles
- Engine: Iae V2522A5
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING LAND GEAR RETRACTION, EXCESSIVE VIBRATION AND NOISE.   REPLACED BOTH NOSE WHEEL TIRES PER MM 32-41-12
